Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taken depo shot, abdominal pain, spotting, leg cramps, dizziness, shoulder pain. Am I ovulating?

I m so confused... I was due my last shot of depo in oct 2011 but didn t go as I wanted to consider trying to conceive again.. I got a 9 day period on the 18th feb, then I thought I ovulated on Sunday the 4th match as I had sharp left pains snd some slight spotting... Followed by lower stomach cramping, back ache, leg cramps , and dizziness!! I havent had another period yet... I thought my period would have been last week, roughly thursdsy 15th or fri 16th march but I started to get alot of ewcm and it s lasted all week... I also started to get severe shoulder pain on Friday the 17th march!!! My questions... Fo you think I ovulated twice... In one cycle... The 4th and then again last week?? And can you get severe shoulder pain when ovulating?? It may sound crazy but my shoulder blade hurts, it feels like my arm is too heavy and is really pulling on it?? Am I going mad?? Thanks
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your problem your complain are nothing to take with the ovulation, you just forget about this but this could be directly related with the hormone therapy that you are taking, hope this information helps you have nice day.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor